Journal of Symbolic Logic

On a Class of M.A.D. Families

Yi Zhang

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Abstract

We compare several closely related continuum invariants, i.e., $\mathfrak{a}$, $\mathfrak{a}_\mathfrak{e}$, $\mathfrak{a}_\mathfrak{p}$ in two forcing models. And we shall ask some open questions in this field.

Article information

Source
J. Symbolic Logic, Volume 64, Issue 2 (1999), 737-746.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745805

Mathematical Reviews number (MathSciNet)
MR1777782

Zentralblatt MATH identifier
0930.03061

JSTOR
links.jstor.org

Subjects
Primary: 03E35: Consistency and independence results
Secondary: 20A15: Applications of logic to group theory

Keywords
Forcing M.A.D. Families

Citation

Zhang, Yi. On a Class of M.A.D. Families. J. Symbolic Logic 64 (1999), no. 2, 737--746. https://projecteuclid.org/euclid.jsl/1183745805


Export citation